MathSciNet Relay Station
MathSciNet bibliographic data
MR1739229 11F80 (11F85 11G05)
Manoharmayum, J. Pairs of mod 3 and mod 5 representations arising from elliptic curves. Math. Res. Lett. 6 (1999), no. 5-6, 735–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement